# SDR SWIA200616153

- Difficulty date: January 18, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 8,378 hours, 6,546 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FO'S SIDE TRIM CONTROLS SWITCH STICKS TO ONE SIDE.  REPLACED TRIM SWITCH IAW MM 27-41-05.  OPERATIONAL CHECK GOOD IAW MM 27-40-00.
